MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS CI512 COCHLEAR IMPLANT WITH CONTOUR ADVANCE ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS CI512 COCHLEAR IMPLANT WITH CONTOUR ADVANCE ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI512
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Loose or Intermittent Connection (1371); Intermittent Shock/Stimulation (2287)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per the clinic, the patient experienced intermittencies, no sound and subsequent loss of connection to the internal device.Hardware exchange and troubleshooting attempts were made; however, the issue could not be resolved.The implanted device remains.It is unknown if there are plans to explant the device and reimplant the patient with another cochlear device as of the date of this report.

Brand Name
NUCLEUS CI512 COCHLEAR IMPLANT WITH CONTOUR ADVANCE ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
anu sundaraji
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25513926
Report Number6000034-2026-02154
Device Sequence Number9827233
Product Code MCM
UDI-Device Identifier09321502014564
UDI-Public(01)09321502014564(11)110802(17)130801
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2013
Device Model NumberCI512
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient SexMale